# SDR UALA2011061302906

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 68,369 hours, 25,652 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3R SLIDE DOES NOT SHOW ARMED WHEN ARMED.  REMOVED LOOSE DEBRIES.  SLIDE ARM AND DISARM OPERATION CHECKS OKAY.
